# SDR AALA994138

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Disbonded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RUDDER FRON SPAR SKIN SHOWS DISBOND INDICATIONS AT STATION 226.5-228.  CUTOUT DELAMINATION.  PUT DRY CYCLE AND CUTOUT REPAIR PLYS, LAYUP AND COOK.  TOP CHECK OK.  (M)
